MathSciNet Relay Station
MathSciNet bibliographic data
MR2642947 34K20 (93C23 93D20)
Zhu, Xun-Lin; Yang, Guang-Hong New results of stability analysis for systems with time-varying delay. Internat. J. Robust Nonlinear Control 20 (2010), no. 5, 596–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement